Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I know many of us have had previous problems with Accutane, and I'm curious as to whether anyone has any thoughts on this.

The post-accutane redness that goes along with Accutane is supposedly mainly inflammation from the blood vessels. Dry skin, in itself, does not cause continuous redness of the skin (or so I would think). But recently, as my Accutane has worn off more and more (two years later), the oiliness of my skin has increased greatly. I can now feel the oiliness in my skin. But, at the same time, my redness has lightened much more in the last two weeks than in the last two years. I believe that this is so because the natural oil production has increased, and in turn, decreased the inflammation in my blood vessels. I'm not even sure how that is logical, but that's my gut feeling.

Unfortunately, this same oiliness that is decreasing my redness (that I've been working so hard the last two years to get rid of (the redness)), is increasing my acne. So it's an endless circle.

I'm just wondering if anyone here has had a similar experience or any thoughts. Or, if anyone has any thoughts on whether an oily moisturizer would work better than a traditional one while on Accutane? Ex. Olive Oil

Disclaimer about nothing relevant: C'est. Thanks for being an awesome moderator. :clap:

Edited by Cameron Sane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×